# SDR CALA2025111411218

- Difficulty date: November 12, 2025
- Submitted: November 14, 2025
- Operation: Air carrier
- Aircraft: N27568
- Make and model: Boeing 737-9
- Aircraft serial: 67191
- Aircraft time: 8,178 hours, 2,726 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 087022416
- Condition: Damaged
- Location: Zone 200
- Part time: 8,160 hours, 2,720 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT READINESS CHECK (REVISED BY EC0500-01360E) PROCEDURE,  FOUND FOUR RED EMERGENCY EXIT LIGHTS AT SEATS 15C, 20C, AND 21C WILL NOT ILUMINATE. AT SEAT 15C, FOUND RED-WHITE EEPL HARNESS INTERMITTENLY SHORTING IAW CMM 25-21-68, WDM FIGURE 2011, SHEET 2, PAGE 2016. WHEN SHAKING HARNESS OR SITTING DOWN IN SEAT, LIGHTS AT ROW 15, 20 AND 21 INTERMITTENLY TURNING ON AND OFF. WIRING CHECKS OF HARNESS CONFIRM SHORT. WHILE TEARING DOWN HARNESS TO SEE IF SPLICE REPAIR IS POSSIBLE, FOUND FURTHER DAMAGE NEAR THE END OF WIRE RUN TO THE RED LIGHT. EG SUGGEST REPLACEMENT OF HARNESS ASSY OR BUILD UP WITH NEW WIRE. REF ECRA 2521-03695, PERFORMED BUILD UP AND INSTALLATION OF ROW 15ABC EPL HARNESS DESCRIBED IN CMM 25-21-68 FIGURE 18 ITEM 440, AND PN 08702-2416 DRAWING SUPPLIED BY EG. REF SWPM 20-42-01 AND 20-10-14. OPS TEST PASSES REF MM 33-51-11.
